# SDR AALA20001969

- Difficulty date: November 26, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part serial: 61B
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - DURNIG OVERNIGHT MAINTENANCE, FORWARD EMERGENCY EXIT PATH LIGHT INOPERATIVE.  REPLACED FORWARD EMERGENCY EXIT PATH LIGHT MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
